# SDR IXXA2025060205

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 112,243 hours, 20,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 140T10602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1219 RBL 30 UPPER CHORD CORRODED
